American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D61) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] P. Corvaja, W. M. Schmidt and U. Zannier. The Diophantine equation $\alpha _{1}^{x_{1}}\cdots \alpha _{n}^{x_{n}} = f(x_{1},\dots ,x_{n})$. II. Trans. Amer. Math. Soc. 362 (2010) 2115-2123. MR 2574889.
Abstract, references, and article information
View Article: PDF

[2] Wilfrid Keller and Jörg Richstein. Solutions of the congruence $a^{p-1} \equiv 1 \pmod {p^r}$. Math. Comp. 74 (2005) 927-936. MR 2114655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ming-Guang Leu and Guan-Wei Li. The Diophantine equation $2 x^2 + 1 = 3^n$. Proc. Amer. Math. Soc. 131 (2003) 3643-3645. MR 1998169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Clemens Fuchs, Attila Petho and Robert F. Tichy. On the Diophantine equation $G_n(x)=G_m(P(x))$: Higher-order recurrences. Trans. Amer. Math. Soc. 355 (2003) 4657-4681. MR 1990766.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Florian Luca. On the diophantine equation $x^{2}=4q^{m}-4q^{n}+1$. Proc. Amer. Math. Soc. 131 (2003) 1339-1345. MR 1949862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] J. H. E. Cohn. The Diophantine equation $x^p+1=py^2$. Proc. Amer. Math. Soc. 131 (2003) 13-15. MR 1929016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. W. Masser. On $abc$ and discriminants. Proc. Amer. Math. Soc. 130 (2002) 3141-3150. MR 1912990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. H. E. Cohn. On the class number of certain imaginary quadratic fields. Proc. Amer. Math. Soc. 130 (2002) 1275-1277. MR 1879947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Florian Luca. On a conjecture of Erdos and Stewart. Math. Comp. 70 (2001) 893-896. MR 1677411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Zhenfu Cao. On the Diophantine equation $x^{p}+2^{2m}=py^{2}$. Proc. Amer. Math. Soc. 128 (2000) 1927-1931. MR 1694856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] N. P. Smart. Determining the small solutions to $S$-unit equations. Math. Comp. 68 (1999) 1687-1699. MR 1653990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Maohua Le. On the diophantine equation $(x^3-1)/(x-1)=(y^n-1)/(y-1)$ . Trans. Amer. Math. Soc. 351 (1999) 1063-1074. MR 1443198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] G. Niklasch and N. P. Smart. Exceptional units in a family of quartic number fields. Math. Comp. 67 (1998) 759-772. MR 1464147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Yann Bugeaud. On the diophantine equation $x^2-2^m=\pm y^n$. Proc. Amer. Math. Soc. 125 (1997) 3203-3208. MR 1422850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Daniel Berend and Yuri Bilu. Polynomials with roots modulo every integer. Proc. Amer. Math. Soc. 124 (1996) 1663-1671. MR 1307495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Yongdong Guo and Mao Hua Le. A note on the exponential Diophantine equation $x\sp 2-2\sp m=y\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 3627-3629. MR 1291786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Mao Hua Le. On the Diophantine equation $2\sp n+px\sp 2=y\sp p$ . Proc. Amer. Math. Soc. 123 (1995) 321-326. MR 1215203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Paul M. Voutier. Primitive divisors of Lucas and Lehmer sequences . Math. Comp. 64 (1995) 869-888. MR 1284673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] N. P. Smart. The solution of triangularly connected decomposable form equations . Math. Comp. 64 (1995) 819-840. MR 1277771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Robert Styer. Small two-variable exponential Diophantine equations . Math. Comp. 60 (1993) 811-816. MR 1160277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Le Maohua. On the Diophantine equations $d\sb 1x\sp 2+2\sp {2m}d\sb 2=y\sp n$ and $d\sb 1x\sp 2+d\sb 2=4y\sp n$ . Proc. Amer. Math. Soc. 118 (1993) 67-70. MR 1152282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Mao Hua Le. On the generalized Ramanujan-Nagell equation $x\sp 2-D=2\sp {n+2}$ . Trans. Amer. Math. Soc. 334 (1992) 809-825. MR 1070350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] N. Tzanakis and B. M. M. de Weger. Solving a specific Thue-Mahler equation . Math. Comp. 57 (1991) 799-815. MR 1094961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] M. Aaltonen and K. Inkeri. Catalan's equation $x\sp p-y\sp q=1$ and related congruences . Math. Comp. 56 (1991) 359-370. MR 1052082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mao Hua Le. The Diophantine equation $x\sp 2=4q\sp n+4q\sp m+1$ . Proc. Amer. Math. Soc. 106 (1989) 599-604. MR 968624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] B. M. M. de Weger. Products of prime powers in binary recurrence sequences. II. The elliptic case, with an application to a mixed quadratic-exponential equation . Math. Comp. 47 (1986) 729-739. MR 856716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] A. Pethö and B. M. M. de Weger. Products of prime powers in binary recurrence sequences. I. The hyperbolic case, with an application to the generalized Ramanujan-Nagell equation . Math. Comp. 47 (1986) 713-727. MR 856715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Leo J. Alex. On the Diophantine equation $1+2\sp a=3\sp b5\sp c+2\sp d3\sp e5\sp f$ . Math. Comp. 44 (1985) 267-278. MR 771050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1